# SDR SWAA2020042033696

- Difficulty date: March 23, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N7707C
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- Aircraft time: 50,561 hours, 25,210 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION*** EVIDENCE OF CORROSION AT RIGHT WING FRONT SPAR WEB AT IFSS 119 COMMON TO BOOST PUMP UPPER AND LOWER BONDING JUMPER FASTENER HOLES /
